Alert archive / Oklahoma / River Flood Warnings in 2017
River Flood Warning 52, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 3, 2017, 1:39 PM CDT for Tulsa County, Oklahoma. It took effect at May 4, 2017, 4:00 PM CDT. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- May 3, 2017, 1:39 PM CDT (18:39 UTC)
- In effect from
- May 4, 2017, 4:00 PM CDT
- Expired
- May 5, 2017, 7:51 AM CDT
- In force
- 16 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Tulsa County, OK
The radar
The Tulsa radar (KINX), 22 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bird Creek near Owasso (OWSO2). The gauge peaked at 14.93 ft at May 4, 2017, 5:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07178000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
434 WGUS44 KTSA 031839 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 139 PM CDT Wed May 3 2017 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Bird Creek near Owasso-Mingo affecting Tulsa County. ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. OKC113-143-040239- /O.EXT.KTSA.FL.W.0050.170504T0948Z-170505T1444Z/ /SPEO2.2.ER.170504T0948Z.170505T0000Z.170505T0844Z.NO/ 139 PM CDT Wed May 3 2017 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Bird Creek near Sperry * from late tonight to Friday morning, or until the warning is cancelled. * At 1:00 PM Wednesday, the stage was 8.61 feet. * Flood stage is 21.0 feet. * Moderate flooding is forecast. * Forecast...Bird Creek near Sperry is expected to rise above flood stage early Thursday morning and continue to rise to near 24.1 feet by Thursday evening. The river is expected to fall below flood stage early Friday morning. * Impact...At 24.0 feet, moderate flooding occurs in rural areas from Skiatook to Turley. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ OKC143-040239- /O.NEW.KTSA.FL.W.0052.170505T0447Z-170505T1251Z/ /OWSO2.1.ER.170505T0447Z.170505T0600Z.170505T0651Z.NO/ 139 PM CDT Wed May 3 2017 The National Weather Service in Tulsa has issued a * Flood Warning for The Bird Creek near Owasso-Mingo * from Thursday evening to Friday morning, or until the warning is cancelled. * At 1:00 PM Wednesday, the stage was 6.34 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...Bird Creek near Owasso-Mingo is expected to rise above flood stage late Thursday evening and continue to rise to near 18.1 feet by late Thursday night. The river is expected to fall below flood stage Friday before dawn. * Impact...At 18.0 feet, minor flooding occurs at Mohawk Park and along 56th Street North near Mingo Road. && LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594 $$
2 follow-up statements
386 WGUS84 KTSA 040204 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 904 PM CDT Wed May 3 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Bird Creek at Avant affecting Osage County. Bird Creek near Sperry affecting Osage and Tulsa Counties. Bird Creek near Owasso-Mingo affecting Tulsa County. OKC113-040753- /O.EXT.KTSA.FL.W.0049.000000T0000Z-170504T0753Z/ /AVTO2.1.ER.170503T1501Z.170503T1830Z.170504T0153Z.NO/ 904 PM CDT Wed May 3 2017 ...Flood Warning extended until late tonight... The Flood Warning continues for The Bird Creek at Avant. * until late tonight, or until the warning is cancelled. * At 8:30 PM Wednesday, the stage was 17.31 feet. * Flood stage is 17.0 feet. * Minor flooding is occurring. * Forecast...The Bird Creek at Avant will continue falling to below flood stage by late evening. * Impact...At 17.0 feet, agricultural lands along the Bird Creek floodplain downstream from Avant may experience minor flooding. && LAT...LON 3659 9608 3642 9592 3635 9601 3653 9621 $$ OKC113-143-041004- /O.EXT.KTSA.FL.W.0050.170504T0433Z-170505T0949Z/ /SPEO2.2.ER.170504T0433Z.170504T1800Z.170505T0349Z.NO/ 904 PM CDT Wed May 3 2017 The Flood Warning continues for The Bird Creek near Sperry. * until late Thursday night, or until the warning is cancelled. * At 8:00 PM Wednesday, the stage was 18.78 feet. * Flood stage is 21.0 feet. * Moderate flooding is forecast. * Forecast...The Bird Creek near Sperry is expected to rise above flood stage tonight and continue to rise to near 24.3 feet by early Thursday afternoon. The river is expected to fall below flood stage late Thursday evening. * Impact...At 24.0 feet, moderate flooding occurs in rural areas from Skiatook to Turley. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ OKC143-041004- /O.EXT.KTSA.FL.W.0052.170504T2100Z-170505T0900Z/ /OWSO2.1.ER.170504T2100Z.170505T0000Z.170505T0300Z.NO/ 904 PM CDT Wed May 3 2017 The Flood Warning continues for The Bird Creek near Owasso-Mingo. * from Thursday afternoon to late Thursday night, or until the warning is cancelled. * At 8:00 PM Wednesday, the stage was 10.03 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...The Bird Creek near Owasso-Mingo is expected to rise above flood stage Thursday afternoon and continue to rise to near 18.3 feet by Thursday evening. The river is expected to fall below flood stage late Thursday evening. * Impact...At 18.0 feet, minor flooding occurs at Mohawk Park and along 56th Street North near Mingo Road. && LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594 $$
405 WGUS84 KTSA 040814 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 314 AM CDT Thu May 4 2017 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Bird Creek near Owasso-Mingo affecting Tulsa County. ...The Flood Warning has expired for the following rivers in Oklahoma... Bird Creek Avant affecting Osage County. ...The Flood Warning continues for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. OKC113-040844- /O.EXP.KTSA.FL.W.0049.000000T0000Z-170504T0753Z/ /AVTO2.1.ER.170503T1501Z.170503T1830Z.000000T0000Z.NO/ 314 AM CDT Thu May 4 2017 The Flood Warning has expired for The Bird Creek at Avant. * At 2:30 AM Thursday, the stage was 7.12 feet. * Flood stage is 17.0 feet. $$ OKC113-143-041614- /O.EXT.KTSA.FL.W.0050.000000T0000Z-170505T0423Z/ /SPEO2.1.ER.170504T0800Z.170504T1800Z.170504T2223Z.NO/ 314 AM CDT Thu May 4 2017 The Flood Warning continues for The Bird Creek near Sperry. * until this evening, or until the warning is cancelled. * At 3:00 AM Thursday, the stage was 21.00 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Bird Creek near Sperry will continue rising to near 22.9 feet this afternoon. The river is expected to fall below flood stage late this afternoon. * Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to Turley. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ OKC143-040844- /O.CAN.KTSA.FL.W.0052.000000T0000Z-170505T0900Z/ /OWSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 314 AM CDT Thu May 4 2017 The Flood Warning is cancelled for The Bird Creek near Owasso-Mingo. * At 2:00 AM Thursday, the stage was 12.05 feet. * Flood stage is 18.0 feet. * Forecast...The Bird Creek near Owasso-Mingo will crest below flood stage at 17.0 feet this evening. * Impact...At 17.0 feet, faster flows are expected along the river but no flooding occurs. Interests near the river and near Mohawk Park should continue to monitor later forecasts. && LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 3, 12:19 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 3, 12:19 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1219 PM CDT Wed May 3 2017
...UPDATE...
.DISCUSSION...
Heavy rain potential has pushed into parts of far southeast
Oklahoma and west central Arkansas, as well as points south and
east of there. Additional showers/isolated thunderstorms remain
possible later this afternoon and into the overnight hours across
parts of far northwest Arkansas as the upper low moves across.
The Flash Flood Watch has been cancelled for northeast Oklahoma,
where any additional rain should be limited to light amounts, and
continued in far northwest Arkansas. Several updates have been
made earlier this morning to address the decrease in POPs and QPF
from west to east, as well as the decreasing thunderstorm
potential. Other weather elements have been updated to address
observational trends.
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread mostly MVFR ceilings will continue through the
afternoon across eastern Oklahoma and spread into the Arkansas
terminals within the next couple of hours. Thunderstorms will be
most likely to impact FSM through late afternoon, with on-station
thunder potential below mentionable levels at the remaining
sites. XNA/FYV/ROG may see a shower associated with the upper low
this evening. Gusty north to northwesterly winds will prevail
through much of the period at the terminals, with perhaps a bit of
a lull early tomorrow morning before increasing again after
sunrise.
&&
.PREV DISCUSSION... /Issued 627 AM CDT Wed May 3 2017/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Showers and thunderstorms will continue over northeast OK early
this morning with additional development along a cold front
moving into southeast OK and northwest AR, mainly before 18z. MVFR
conditions will prevail with local IFR near any storms. Northwest
winds increase behind the front late this morning through this
afternoon, with some improvement in flight conditions occurring in
eastern OK after 06z.
PREV DISCUSSION... /Issued 406 AM CDT Wed May 3 2017/
DISCUSSION...
Main items of interest in the morning forecast will be in the
first 24 hours of the forecast, as we conclude this active pattern
that brought the record April rains and transition to a much
quieter pattern.
The severe threat is waning as we head into the early morning
hours. The cells have been hail, and lately, wind producers across
portions of NE OK. For now, the increasing threat will be
flooding as the band of precip along the low level waa/frontogenetic
zone has storms training over the same areas, mainly over far NE
OK near the KS border. This band of precip is expected to shift
northeast into KS and SW MO during the morning hours, and the
focus then shifts south along the low lvl cold frontogenetic zone.
The latest surface data indicates low level moisture is returning
north across TX. As the cold front encounters this better
moisture more storms will fire up and down the front and will
sweep across east central and southeast OK as well as west central
and northwest AR thru the morning hours. The true warm sector,
which lies across southern TX and nosing north into central TX, is
not going to have enough time to lift up into our region ahead of
the surging cold front. As such, this will limit the severe
potential this far N and W. Nevertheless, there will be enough
instability to warrant at least a limited severe hail/wind risk
across southeast OK into west central AR thru the morning hours.
The storms will be quickly exiting the area to the east by early
afternoon.
Strong north winds will develop behind the front as the day wears
on. We could see gusts in the 30 to 40 mph range. Since conditions
appear marginal for a wind advisory due to uncertainties on how
well momentum will transfer down to the surface, will hold off
issuance for now and will let the day shift reevaluate.
Mid/upper level cyclogenesis is expected to occur over the Ozarks
tonight as PV is advected poleward on the nose of a strong upper
jet. A wrap-around band of precip will sweep thru the Ozarks
during the evening and overnight, but QPF is not expected to be
all that heavy. The rains should come to an end Thursday morning
as the mid/upper low moves away.
Skies will clear out on Thursday and this should allow for a more
favorable momentum transfer situation. Expect gusty northwest
winds on Thursday as a result. Also, with the cold temps aloft,
there could be a few showers during the afternoon. However, the
probability of measurable precip is pretty low at any one
location, so I have elected to keep a mention out of the forecast
for now.
Ridging will build in aloft over the Plains in the wake of the
upper low and is expected to persist well into next week as an
omega blocking pattern develops, bringing things to a screeching
halt. Below average temps for the remainder of this week will
climb to above average next week, though not significantly above
average as it looks now with highs generally in the lower 80s.
Lacy
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 58 45 69 48 / 30 10 10 0
FSM 69 47 68 49 / 80 40 10 10
MLC 66 46 69 49 / 50 10 10 0
BVO 56 44 69 45 / 30 10 10 0
FYV 66 43 63 44 / 70 60 10 10
BYV 61 43 60 46 / 80 70 30 10
MKO 62 45 69 47 / 40 10 10 0
MIO 55 43 66 47 / 30 30 10 0
F10 61 45 68 48 / 40 10 10 0
HHW 66 48 69 49 / 80 10 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...Flash Flood Watch through Thursday morning for ARZ001-002-010-
011.
&&
SHORT TERM...22
AVIATION...22Hazardous weather outlook, May 3, 11:16 AM CDT, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1116 AM CDT Wed May 3 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1116 AM CDT Wed May 3 2017 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Far Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Far Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Far Southeast Oklahoma and Western Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Thunderstorms continue across portions of southeast Oklahoma and into western Arkansas. While widespread severe weather no longer appears likely in this area, one or two strong storms may briefly reach severe levels, producing hail to the size of quarters and gusty winds. In addition, the stronger storms could produce locally heavy rainfall. These thunderstorms will likely move east of the area by mid to late afternoon. Additional showers and isolated thunderstorms may develop across portions of northwest Arkansas this evening and overnight. The heavier showers and thunderstorms may produce enough rainfall to lead to local flash flooding, especially in areas that continue to have high water from the recent rainfall. In addition to the thunderstorm and flooding threats, gusty northerly winds will move into the region behind a cold front. Maximum wind gusts may approach 35 mph at times, especially during the afternoon. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...High Wind Potential. FRIDAY THROUGH TUESDAY...No Hazards. EXTENDED DISCUSSION... Gusty northerly winds will continue into Thursday, with maximum gusts in the 30 to 35 mph range. An extended period of dry and mild weather will prevail from late this week through the upcoming weekend. weather.gov/tulsa Contains additional information.
In the hours before
Local storm report, May 3, 9:31 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
931 AM CDT WED MAY 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM HAIL BRANCH 35.31N 93.95W
05/03/2017 M0.75 INCH FRANKLIN AR EMERGENCY MNGR
&&
PBSLocal storm report, May 3, 9:51 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
951 AM CDT WED MAY 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL RED OAK 34.95N 95.08W
05/03/2017 M1.00 INCH LATIMER OK TRAINED SPOTTER
&&
PBSSpecial weather statement, May 3, 10:04 AM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1004 AM CDT WED MAY 3 2017
ARZ002-011-031530-
Carroll AR-Madison AR-
1004 AM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR MADISON AND SOUTHEASTERN CARROLL
COUNTIES UNTIL 1030 AM CDT...
At 1003 AM CDT, strong thunderstorms were located along a line
extending from 7 miles northeast of Forum to 5 miles southwest of
Japton. Movement was northeast at 60 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Berryville... Huntsville...
Green Forest... St. Paul...
Carrollton... Rudd...
Saint Paul... Kingston...
Forum... Aurora...
Boston... Withrow Springs State Park...
Pettigrew... Japton...
Marble... Witter...
Osage... Rule...
Georgetown... Dryfork...
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3593 9349 3592 9351 3584 9353
3580 9352 3582 9393 3639 9368 3642 9330
3612 9330
TIME...MOT...LOC 1503Z 244DEG 51KT 3628 9366 3590 9386Special weather statement, May 3, 10:47 AM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1047 AM CDT WED MAY 3 2017
ARZ019-020-029-031615-
Sebastian AR-Franklin AR-Crawford AR-
1047 AM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...NORTHEASTERN SEBASTIAN
AND EASTERN CRAWFORD COUNTIES UNTIL 1115 AM CDT...
At 1047 AM CDT, a strong thunderstorm was located 4 miles northwest
of Lavaca, moving northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Fort Smith... Van Buren...
Ozark... Charleston...
Greenwood... Alma...
Barling... Lavaca...
Mulberry... Dyer...
Altus... Branch...
Denning... Wiederkehr Village...
Bloomer... Fern...
Kibler... Central City...
Concord... Shibley...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 6 and 39.
Interstate 540 between mile markers 1 and 6.
Interstate 49 between mile markers 22 and 23.
LAT...LON 3540 9379 3542 9380 3540 9381 3521 9418
3541 9439 3571 9402 3545 9370 3545 9371
TIME...MOT...LOC 1547Z 227DEG 28KT 3540 9421Special weather statement, May 3, 12:30 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1230 PM CDT WED MAY 3 2017
OKZ053-031815-
Choctaw OK-
1230 PM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHOCTAW COUNTY UNTIL 115
PM CDT...
At 1230 PM CDT, a strong thunderstorm was located 10 miles south of
Soper, moving northeast at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Goodland...
Messer... Hugo Lake State Park...
Raymond Gary State Park... Grant...
Ord... Fallon...
Apple... Speer...
Gay...
LAT...LON 3389 9551 3388 9554 3393 9556 3394 9560
3393 9560 3391 9564 3391 9567 3388 9570
3390 9574 3389 9576 3394 9580 3416 9550
3416 9537 3400 9523 3387 9549 3388 9551
TIME...MOT...LOC 1730Z 233DEG 36KT 3389 9571Special weather statement, May 3, 1:01 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
101 PM CDT WED MAY 3 2017
OKZ053-031830-
Choctaw OK-
101 PM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHOCTAW COUNTY UNTIL
130 PM CDT...
At 100 PM CDT, a strong thunderstorm was located 4 miles southeast of
Sawyer, moving east at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Fort Towson... Sawyer...
Raymond Gary State Park... Hugo Lake State Park...
Fallon... Huskey...
Swink... Frogville...
LAT...LON 3402 9545 3412 9516 3394 9516 3396 9523
3394 9525 3390 9525 3389 9526 3389 9527
3391 9527 3390 9528 3387 9529 3388 9530
3389 9533 3387 9534 3387 9540
TIME...MOT...LOC 1800Z 253DEG 40KT 3396 9534The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 12:01 AM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| May 3, 12:29 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 31 min |
| May 3, 12:57 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 48 min |
| May 3, 1:32 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 28 min |
| May 3, 1:33 AM CDT | Special Weather Statement | TSA | Craig | 27 min |
| May 3, 1:57 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 33 min |
| May 3, 1:59 AM CDT | Special Weather Statement | TSA | Osage | 31 min |
| May 3, 2:03 AM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| May 3, 2:19 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 26 min |
| May 3, 2:45 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 45 min |
| May 3, 2:49 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 41 min |
| May 3, 3:01 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Washington | 6 hr |
| May 3, 3:25 AM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| May 3, 3:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| May 3, 3:59 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 46 min |
| May 3, 4:06 AM CDT | Special Weather Statement | TSA | Tulsa | 39 min |
| May 3, 4:09 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Ottawa | 5 hr |
| May 3, 4:18 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 42 min |
| May 3, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Washington | 43 min |
| May 3, 4:45 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 45 min |
| May 3, 5:11 AM CDT | Special Weather Statement | TSA | Delaware, Mayes | 34 min |
| May 3, 5:29 AM CDT | Areal Flood Advisory | TSA | Craig, Mayes, Rogers, Tulsa | 3 hr |
| May 3, 5:38 AM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| May 3, 6:30 AM CDT | Special Weather Statement | TSA | Adair | 30 min |
| May 3, 7:13 AM CDT | Special Weather Statement | TSA | Pittsburg | 47 min |
| May 3, 7:42 AM CDT | Special Weather Statement | TSA | McCurtain | 48 min |
| May 3, 7:55 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 65 min |
| May 3, 8:06 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 39 min |
| May 3, 8:25 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 35 min |
| May 3, 8:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| May 3, 8:31 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 29 min |
| May 3, 8:33 AM CDT | River Flood Advisory | TSA | Cherokee | 4 days |
| May 3, 8:52 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 23 min |
| May 3, 8:57 AM CDT | Areal Flood Warning | TSA | Osage, Pawnee, Washington | 6 hr |
| May 3, 9:00 AM CDT | Special Weather Statement | TSA | Pushmataha | 60 min |
| May 3, 9:02 AM CDT | River Flood Warning | TSA | Washington | 52 hr |
| May 3, 9:02 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| May 3, 9:09 AM CDT | Areal Flood Warning | TSA | Craig, Nowata, Ottawa | 6 hr |
| May 3, 10:00 AM CDT | River Flood Warning | TSA | Osage | 17 hr |
| May 3, 10:00 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 34 hr |
| May 3, 11:04 AM CDT | River Flood Warning | TSA | Washington | 15 hr |
| May 3, 12:30 PM CDT | Special Weather Statement | TSA | Choctaw | 45 min |
| May 3, 1:01 PM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
| May 3, 4:11 PM CDT | River Flood Warning | TSA | Okmulgee | 3 days |
Nearby
River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.